MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. EXEL 3ML SYR 22GX1" L-L, W/ LDS; SYRINGE WITH NEEDLE

EXELINT INTERNATIONAL, CO. EXEL 3ML SYR 22GX1" L-L, W/ LDS; SYRINGE WITH NEEDLE
Catalog Number 26102
Medical Device Problem Codes Disconnection (1171); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported experiencing issue and mentioned that exel 26102 3 ml syringe 2/22g x 1" needles are not attached properly and they are leaking.There were no adverse event reported to the patient.
 
Additional Manufacturer Narrative
The cmo conducted on investigation on product # 26102, lot number 251014 and the results are as follow: one hundred retained samples were visually inspected.The injection needles and syringes were tightly connected, and no loosening or failure to lock was observed or found.Ten samples were randomly selected, the needles were separated from the syringes, and the internal threads were observed.The syringe threads were found to be intact without any damages.The syringes could be tightly connected with the injection needles without any issues.Production records were reviewed.No non-conformances or abnormalities were observed.The production process and raw materials remains unchanged.Tests were conducted in accordance with clause 6.5 "resistance to separation from unscrewing" of the iso 80369-7 standard.The test results meet the standard requirements.The test connection between the needle hub and the protective cap was evaluated.The protective caps were found to be secure and does not come-off naturally.An impact free pulling test was performed using an instrument.The separation force did not exceeded 15n.These tests meet the requirement established in gb15811 & iso 17864.Furthermore, the incoming inspection of this lot has been performed by following sop-11 incoming inspection procedure.This lot met the inspection criteria for product release with no abnormalities or non conformances found.The product in question was not return for evaluation.The customer did not provide additional information and documentary evidence such as photos or videos.In summary, we were unable to determine the root cause, and or able to replicate the reported issue in our investigation.Without the physical defective device to evaluate and the lack of documentary evidence, our investigation is quite limited.Therefore, the root cause remains unconfirmed and this complaint is considered close.One (1) similar complaint fund in the lot.

Brand Name
EXEL 3ML SYR 22GX1" L-L, W/ LDS
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer (Section G)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach 90278
MDR Report Key23442759
Report Number1035907-2025-00039
Device Sequence Number4733126
Product Code FMF
UDI-Device Identifier00020221261028
UDI-Public(01)00020221261028(17)291204(30)1(10)250104
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K861153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number26102
Device Lot Number250104
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown